| Model Number |
H74939419501590 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) medical center.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the mildly tortuous and severely calcified right superficial femoral artery via contralateral approach.A 5.0 x 150mm, 90cm ranger (dcb) drug-eluting peripheral transluminal angioplasty catheter was selected for use.During the procedure, the balloon ruptured before reaching nominal pressure and was removed from the sheath without expansion.The procedure was completed with a different device.There were no patient complications as a result of this event.